Alert archive / Delaware / Areal Flood Warnings in 2016

Areal Flood Warning 30, NWS Philadelphia/Mount Holly

October 9, 2016Caroline County, Maryland; Kent County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 9, 2016, 9:41 PM EDT for Caroline County, Maryland; Kent County, Sussex County, Delaware. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2016, 9:41 PM EDT (01:41 UTC)
Expired
Oct 10, 2016, 9:48 AM EDT
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Kent County, DE, Sussex County, DE, Caroline County, MD

The radar

The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

209 
WGUS41 KPHI 100141
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT SUN OCT 9 2016

DEC001-005-MDC011-101030-
/O.NEW.KPHI.FA.W.0030.161010T0141Z-161010T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-CAROLINE MD-
941 PM EDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHWESTERN KENT COUNTY IN CENTRAL DELAWARE...
  WESTERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
  SOUTHERN CAROLINE COUNTY IN EASTERN MARYLAND...

* UNTIL 630 AM EDT MONDAY

* AT 933 PM EDT...THE NANTICOKE RIVER AT BRIDGEVILLE MAY BE CRESTING
  3 TO 4 INCHES ABOVE FLOOD STAGE AT THAT GAGE LOCATION. THERE HAVE
  BEEN SEVERAL REPORTS OF ROAD CLOSURES IN AND NEAR THE WARNING
  AREA...ESPECIALLY IN SUSSEX COUNTY DELAWARE. 
  
* WATER RECESSION SHOULD BEGIN OVERNIGHT BUT IT WILL BE SLOW. ROAD
  CLOSURES AND SOME FLOODING ADJACENT A FEW STREAMS WILL PROBABLY
  LINGER THROUGH THE NIGHT. CAUTION IS ADVISED WHEN TRAVELING AT
  NIGHT AND BE PREPARED TO DETOUR AROUND ANY FLOODED ROADS.  


* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
  GEORGETOWN...MILFORD...SEAFORD...LAUREL...FEDERALSBURG...
  BRIDGEVILLE...PRESTON...ELLENDALE...HARMONY...ANDREWSVILLE...
  SYCAMORE...AGNER...SMITHVILLE...GUMBORO...BLADES...GREENWOOD...
  BETHEL AND FARMINGTON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO OR PASS BY ON HIGHER GROUND.

&&

LAT...LON 3865 7571 3869 7577 3868 7580 3870 7580
      3871 7584 3869 7592 3874 7598 3888 7579
      3891 7541 3847 7536 3847 7569

$$

DRAG
2 follow-up statements
868 
WGUS41 KPHI 100945
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EDT MON OCT 10 2016

DEC001-005-MDC011-101430-
/O.EXT.KPHI.FA.W.0030.000000T0000Z-161010T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-CAROLINE MD-
545 AM EDT MON OCT 10 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS EXTENDED THE

* FLOOD WARNING FOR...
  SOUTHWESTERN KENT COUNTY IN CENTRAL DELAWARE...
  WESTERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
  SOUTHERN CAROLINE COUNTY IN EASTERN MARYLAND...

* UNTIL 1030 AM EDT

* AT 544 AM EDT...THE NANTICOKE RIVER AT BRIDGEVILLE IS CURRENTLY
  AROUND 2 INCHES ABOVE FLOOD STAGE AT THAT GAUGE LOCATION AND
  WATERS CONTINUE TO RECEDE. THERE ARE STILL SOME ROAD CLOSURES IN
  AND NEAR THE WARNING AREA...ESPECIALLY IN SUSSEX COUNTY DELAWARE.

* ALTHOUGH WATERS LEVELS CONTINUE TO RECEDE...THERE WILL STILL BE
  SOME ROAD CLOSURES AS WELL AS LINGERING FLOODING AT ADJACENT
  STREAMS THROUGH THIS MORNING. CAUTION IS ADVISED FOR THE PRE-DAWN
  HOURS AS IT WILL BE HARDER TO RECOGNIZE FLOODED ROADS. BE PREPARED
  TO DETOUR AROUND ANY FLOODED ROADS.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GEORGETOWN...MILFORD...SEAFORD...LAUREL...FEDERALSBURG...
  BRIDGEVILLE...PRESTON...ELLENDALE...HARMONY...ANDREWSVILLE...
  SYCAMORE...AGNER...SMITHVILLE...GUMBORO...BLADES...GREENWOOD...
  BETHEL AND FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3865 7571 3869 7577 3868 7580 3870 7580
      3871 7584 3869 7592 3874 7598 3888 7579
      3891 7541 3847 7536 3847 7569

$$

MPS
509 
WGUS81 KPHI 101348
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 AM EDT MON OCT 10 2016

DEC001-005-MDC011-101356-
/O.CAN.KPHI.FA.W.0030.000000T0000Z-161010T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-CAROLINE MD-
948 AM EDT MON OCT 10 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN KENT...
WESTERN SUSSEX AND SOUTHERN CAROLINE COUNTIES...

FLOOD WATERS HAVE RECEDED...WATER LEVELS ON THE NANTICOKE RIVER HAVE
DROPPED BELOW FLOOD STAGE AND SHOULD CONTINUE TO FALL. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3865 7571 3869 7577 3868 7580 3870 7580
      3871 7584 3869 7592 3874 7598 3888 7579
      3891 7541 3847 7536 3847 7569

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 9, 8:21 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 9, 8:21 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
821 PM EDT Sun Oct 9 2016

.SYNOPSIS...
High pressure builds in from the north and west starting tomorrow,
moves nearly overhead on Tuesday before moving offshore Wednesday. A
cold front is expected to slide through the region on Thursday. High
pressure returns for the end of the week and into the weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
The Wind Advisory has been cancelled for our New Jersey counties
and Kent County, Delaware as their winds will remain below
Advisory levels for the remainder of the evening. However, we have
kept Sussex County, Delaware in effect as occasional wind gusts
around 45 mph, mainly near the Delaware Bay, will continue into
the evening hours and decrease toward midnight.

Elsewhere, winds will remain gusty across the area generally
around 15-20 mph with some higher gusts around 25-30 mph this
evening.

We increased cloud cover a little this evening up north as there
is some clouds streaming down in the northerly flow. However,
these are expected to thin hour and retreat back northward through
the night.

The wind will likely prevent any frost or fog formation during
the overnight hours. Low temperatures will fall into the 40's with
some 30's in the Poconos. Conditions do not look optimum for
radiational cooling given the winds tonight.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
With high pressure building into the region a sunny day is expected.
A tight pressure gradient will be present potentially leading to
another round of northerly wind gusts during the day Monday. Some
gusts may reach 25 mph in the late morning or early afternoon. Both
the model guidance and 925 mb temperature relationship to the
surface suggest a slow climb to around 60 or in the low 60's for
highs in many spots.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Monday night...Confidence is increasing that we will see areas of
frost in the Poconos, Lehigh Valley and NW NJ. Winds should be
light (less than 5 mph), we are not expecting any clouds, we will
have very low dew points, and the upper level ridge will be
sliding over our region through this time. All of this points to
prime radiational cooling and frost formation conditions. In
addition, have added mention of frost to the Pine Barrens. All guidance
is a bit higher for min temps in the Pine Barrens (upper 30s to
near 40), and the rain this morning/wet ground may slightly limit
the radiational cooling tomorrow night. However, even so, most
models tend to underestimate radiational cooling in this area, so
undercut guidance for forecast min temperatures.

Tuesday through Wednesday...surface high builds close to the region,
then slides northeast through the day on Wednesday. Weak
southwesterly low level flow should allow for a modest warming trend
through this period.

Thursday...continue to forecast the next cold front moving through
the region during the day on Thursday. Stayed close to the
previous forecast with only keeping precipitation mentioned in the
north west portions of the region as there continues to be good
model consensus that frontolysis will be ongoing as the front
approaches and slides through our region.

Friday and Saturday...For the second time of the week, a surface
high is expected build in over the region in the wake of a cold
front, leading to tranquil but slightly cooler than normal
conditions.

Sunday...longer range models show another cold front digging out
of the Great Lakes region through this period, but at this point,
does not look to arrive on Sunday. So for now, Sunday looks pretty
similar to the rest of the weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR throughout the TAF period. Wind will generally be from the
north-northwest 15-20 knots, with an occasional gust around 25
knots this evening.

On Monday, winds will remain gusty with gusts around 20 to 25
knots.

Outlook...

Monday night through Friday...VFR conditions expected.

&&

.MARINE...
The Storm Warning has been cancelled, and a Gale Warning is now in
effect everywhere. The highest winds are expected to gust around
40 knots along the Atlantic Ocean and lower Delaware Bay this
evening. The upper Delaware Bay will likely gust around 35 knots.

Winds will remain gusty near Gale force into Monday morning, but
slowly diminish through the day and eventually lower to Small
Craft Advisory levels.

Outlook...

Monday night through Tuesday...Seas should slowly subside through
this period. Exactly when they will drop below 5 feet on the coastal
waters is still uncertain. Some guidance has elevated seas lingering
through the morning on Tuesday. On the Delaware Bay, winds and seas
should stay below SCA criteria.

Wednesday and Thursday...winds and seas should stay below SCA
criteria.

Thursday night and Friday...winds and seas will increase behind a
cold front and could reach SCA criteria for both winds and seas by
Thursday night.

&&

.FIRE WEATHER...
Across the Lehigh Valley, Poconos and Northwest New
Jersey rain has not fallen in several days. This coupled with wind
gusts near 25 mph and RH values falling below 40% may lead to an
enhanced risk for fire spread on Monday.

&&

.HYDROLOGY...
Minor Flooding is occuring in southern DE and a decision will be
made at 930 PM whether to extend the warning through 8 am Monday.

The nanticoke river continues to rise at the Bridgeville gage and
experimental guidance suggests this river and possibly others in the
flood warning area will rise at least until midnight before
beginning a recession.  We have seen some DELDOT reports of road
closures.

This area has been hit pretty hard the past couple of weeks with
over a foot of rain in a few locations as estimated by radar.

The good news... little or no rain is forecast for at least the next
week.

&&

.TIDES/COASTAL FLOODING...
ETSS guidance for Lewes depicts minor tidal flooding with the Monday
evening high tide. Continue to think this is unlikely given slightly
off shore wind direction and relatively low astronomical tides.
Therefore...will not mention in the HWO at this time.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...Wind Advisory until 11 PM EDT this evening for DEZ003-004.
MD...None.
MARINE...Gale Warning until 11 AM EDT Monday for ANZ430-431-450>455.

&&

Synopsis...MPS
Near Term...Gaines/Robertson
Short Term...Gaines
Long Term...Johnson
Aviation...Gaines/Johnson/Robertson
Marine...Gaines/Johnson/Robertson
Fire Weather...Gaines
Hydrology...Drag
Tides/Coastal Flooding...Johnson
Hazardous weather outlook, Oct 9, 8:03 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT SUN OCT 9 2016

DEZ001-002-MDZ008-012-015-019-020-NJZ010-012>016-023>026-PAZ070-071-
101>106-110015-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
803 PM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-110015-
INLAND SUSSEX-DELAWARE BEACHES-
803 PM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>009-PAZ054-055-060>062-110015-
SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
803 PM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF FROST WILL BE POSSIBLE ACROSS THE POCONOS...LEHIGH
VALLEY...AND NORTHWESTERN NEW JERSEY ON MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>022-027-110015-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-
803 PM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF FROST WILL BE POSSIBLE ACROSS THE PINE BARRENS MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
803 PM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 9, 5:05 PM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT SUN OCT 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HEAVY RAIN       WEST CAPE MAY           38.94N  74.94W
10/09/2016  M3.39 INCH       CAPE MAY           NJ   CO-OP OBSERVER

            30 HR 10A SAT - 4P SUN

&&

EVENT NUMBER PHI1602067

LR
Local storm report, Oct 9, 5:12 PM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT SUN OCT 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HEAVY RAIN       LONG NECK               38.62N  75.15W
10/09/2016  M3.71 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1602068

LR
Local storm report, Oct 9, 5:13 PM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT SUN OCT 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY RAIN       BETHANY BEACH           38.54N  75.07W
10/09/2016  M3.67 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1602069

LR
Local storm report, Oct 9, 5:20 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT SUN OCT 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     NON-TSTM WND GST LEWES                   38.78N  75.15W
10/09/2016  M59 MPH          SUSSEX             DE   WEATHERFLOW

&&

EVENT NUMBER PHI1602070

LR
Local storm report, Oct 9, 5:22 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SUN OCT 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     FLOOD            4 SSE MILTON            38.73N  75.28W
10/09/2016                   SUSSEX             DE   TRAINED SPOTTER

            ROADWAY FLOODING REPORTED

0738 AM     HEAVY RAIN       4 SSE MILTON            38.73N  75.28W
10/09/2016  M2.70 INCH       SUSSEX             DE   TRAINED SPOTTER

            ROADWAY FLOODING REPORTED

0900 AM     NON-TSTM WND DMG CORDOVA                 38.88N  75.99W
10/09/2016                   TALBOT             MD   911 CALL CENTER

            TREE BLOWN DOWN...TIME ESTIMATED.

0900 AM     NON-TSTM WND DMG TRAPPE                  38.66N  76.06W
10/09/2016                   TALBOT             MD   911 CALL CENTER

            TREE BLOWN DOWN BLOCKING ROADWAY...TIME ESTIMATED

0105 PM     NON-TSTM WND GST LEWES                   38.78N  75.15W
10/09/2016  M59 MPH          SUSSEX             DE   WEATHERFLOW

0501 PM     HEAVY RAIN       WEST CAPE MAY           38.94N  74.94W
10/09/2016  M3.39 INCH       CAPE MAY           NJ   CO-OP OBSERVER

            30 HR 10A SAT - 4P SUN

0511 PM     HEAVY RAIN       LONG NECK               38.62N  75.15W
10/09/2016  M3.71 INCH       SUSSEX             DE   DEOS

0513 PM     HEAVY RAIN       BETHANY BEACH           38.54N  75.07W
10/09/2016  M3.67 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1602063 PHI1602064 PHI1602065 PHI1602066 PHI1602070
PHI1602067 PHI1602068 PHI1602069

LR

Nearby

Areal Flood Warnings in Delaware, 2016Areal Flood Warnings in Maryland, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.